# SDR SIMA200721401

- Difficulty date: July 30, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 6,200 hours, 5,600 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 3085701007
- Part serial: 0976
- Condition: Failed
- Location: Zone 700
- Part time: 6,200 hours, 5,600 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO STEER AIRCRAFT AFTER LANDING, AIRCRAFT VEERED STRIKING RUNWAY INFORMATION SIGN.  REMOVED AND REPLACED NOSE STRUT ASSEMBLY AND NOSE WHEEL STEERING MANIFOLD IAW EMB AMM 32-20-01 AND 32-50-04. OPERATIONAL CHECK GOOD - AIRCRAFT RETURNED TO SERVICE
